# SDR TRAX200701614

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX RIGHT FR 22 CRACKED.    FABRICATION COVER ON W/C 2000-119 WING BOX R/H FR 28 ANGLE REPLACED IAW SRM 51-25-01REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.
